# SDR COOSDR020214

- Difficulty date: July 1, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 652176666
- Part serial: BN26
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD AILERON TRAILING EDGE (PN 65-21766-66)(SN BN-26) WITH DELAMINATION.
